# SDR DALA2017012600659

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Bent
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY TAILCONE RELEASE CABLE HAD BENT ENDS WHERE THE CABLE GOES TO THE EXTERNAL HANDLE.  THE TAILCONE RELEASE CABLE FOR THE EXTERNAL HANDLE PIN WAS REPLACED AND OPERATIONALLY CHECKED SATISFACTORY.
